MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG ILIVIA 7 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 404621
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device went from eri to eos after 68 shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status.The device was implanted for 74 months and 118 charging cycles were recorded in the icds memory.The memory content of the device was inspected.The inspection revealed multiple episodes of regular vt detection on july 04, 2024 due to intrinsic signals.As a result of that fast-successive charging the eos battery status had occurred.In conclusion, the activation of the eos status resulted from that fast successive charging.A thorough analysis of the icd, however, proved the device to be fully functional.There was no indication of a device malfunction.
 
Event or Problem Description

Brand Name
ILIVIA 7 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20631225
Report Number1028232-2024-05818
Device Sequence Number18152385
Product Code NIK
UDI-Device Identifier04035479142087
UDI-Public(01)04035479142087(17)190430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number404621
Device Catalogue Number404621
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale